# SDR REXA2017082900976

- Difficulty date: August 29, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 7,717 hours, 5,225 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING IS CRACKED. REMOVED AND REPLACED MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING ASSY IAW SRM 51-42-21 PARA 6C AND AMM 52-42-03. OPS TEST OF THE MAIN AVIONICS COMPARTMENT DOOR IS GOOD IAW AMM 52-42-00-710-801.
